# SDR DALA2017011700427

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 40,047 hours, 26,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED L1 DOOR HIT THE FUSELAGE AT TOP AFT CORNER.  IAW AMM 52-11 DURING VERTICAL ADJUSTMENT FOUND PLAY IN VERTICAL ADJUSTMENT AREA. FOUND DOOR DAMAGE AT SEVERAL AREAS, REPLACED L1 DOOR IAW AMM 52-11. REBUSHED LOWER HINGE FITTING, PRESSURIZATION LEAK CHECKED GOOD. INSTALLED DOOR INTERIOR TRIM IAW AMM 52-11.
